Publication
Perturbations of mathieu equations with parametric excitation of large period
dc.contributor.author | Bessa, Mário | |
dc.date.accessioned | 2023-06-02T11:33:40Z | |
dc.date.available | 2023-06-02T11:33:40Z | |
dc.date.issued | 2012 | |
dc.description.abstract | We consider a linear differential system of Mathieu equations with periodic coefficients over periodic closed orbits and we prove that, arbitrarily close to this system, there is a linear differential system of Hamiltonian damped Mathieu equa- tions with periodic coefficients over periodic closed orbits such that, all but a finite number of closed periodic coefficients, have unstable solutions. The perturbations will be performed in the periodic coefficients. | pt_PT |
dc.description.version | info:eu-repo/semantics/publishedVersion | pt_PT |
dc.identifier.citation | M. Bessa, Perturbations of Mathieu Equations with Parametric Excitation of Large Period, Advances in Dynamical Systems and Applications, 7, 1, 17–30 (2012) | pt_PT |
dc.identifier.issn | 0973-5321 | |
dc.identifier.uri | http://hdl.handle.net/10400.2/13967 | |
dc.language.iso | eng | pt_PT |
dc.peerreviewed | yes | pt_PT |
dc.publisher | Research India Publications | pt_PT |
dc.relation | Nonuniformly Hyperbolic Dynamics | |
dc.relation | ABUNDÂNCIA DE EXPOENTES DE IYAPUNOV ZERO EM SISTEMAS CONSERVATIVOS A TEMPO CONTÍNUO | |
dc.subject | Mathieu equation | pt_PT |
dc.subject | Characteristic multipliers | pt_PT |
dc.subject | Linear differential systems | pt_PT |
dc.title | Perturbations of mathieu equations with parametric excitation of large period | pt_PT |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.awardTitle | Nonuniformly Hyperbolic Dynamics | |
oaire.awardTitle | ABUNDÂNCIA DE EXPOENTES DE IYAPUNOV ZERO EM SISTEMAS CONSERVATIVOS A TEMPO CONTÍNUO | |
oaire.awardURI | info:eu-repo/grantAgreement/FCT/5876-PPCDTI/PTDC%2FMAT%2F099493%2F2008/PT | |
oaire.awardURI | info:eu-repo/grantAgreement/FCT/FARH/SFRH%2FBPD%2F20890%2F2004/PT | |
oaire.citation.endPage | 30 | pt_PT |
oaire.citation.issue | 2 | pt_PT |
oaire.citation.startPage | 17 | pt_PT |
oaire.citation.title | Advances in Dynamical Systems and Applications | pt_PT |
oaire.citation.volume | 7 | pt_PT |
oaire.fundingStream | 5876-PPCDTI | |
oaire.fundingStream | FARH | |
person.familyName | Bessa | |
person.givenName | Mário | |
person.identifier | https://scholar.google.com/citations?user=088yCR4AAAAJ&hl=pt-PT | |
person.identifier.ciencia-id | C21A-EEC0-A3EF | |
person.identifier.orcid | 0000-0002-1758-2225 | |
project.funder.identifier | http://doi.org/10.13039/501100001871 | |
project.funder.identifier | http://doi.org/10.13039/501100001871 | |
project.funder.name | Fundação para a Ciência e a Tecnologia | |
project.funder.name | Fundação para a Ciência e a Tecnologia | |
rcaap.rights | restrictedAccess | pt_PT |
rcaap.type | article | pt_PT |
relation.isAuthorOfPublication | 2dd300f3-9f00-49de-9333-78ec0511220e | |
relation.isAuthorOfPublication.latestForDiscovery | 2dd300f3-9f00-49de-9333-78ec0511220e | |
relation.isProjectOfPublication | 47d5a744-5420-43a8-93ac-40301046b992 | |
relation.isProjectOfPublication | 70c66b47-c078-45c2-aeb0-54e54cd1a24e | |
relation.isProjectOfPublication.latestForDiscovery | 70c66b47-c078-45c2-aeb0-54e54cd1a24e |